Trileptal information

Common Questions and Answers about Trileptal information

trileptal

are there any known vitamin deficiencies when taking trileptal? A person told me there were 3-4.
From manufacturer's information: oxcarbazepine (Trileptal) is cleared from the body mostly in the form of metabolites which are predominantly excreted by the kidneys. ---This would suggest that drinking lots of fluids could help flush it out of your system. They also suggest withdrawing gradually. Here is an article on withdrawing from psychiatric meds: http://bipolarblast.wordpress.com/2008/05/01/ten-practical-considerations-during-medication-withdrawal/ Good luck!
Does Trileptal lower the effects of Geodon? Where is this information available? Thank you.
Still the same symptoms. So again, I stopped taking it. Now they started me on Trileptal. Dizziness big time, but I am titrating the dose as prescribed. I have done some Internet research on both of these drugs. Aren't they really the same kind of drug, just with two different names. I wish I had a PDR at my disposal, but feel that I am probably getting just as much information from my Internet searches. As a physician, do you know anything about either of these drugs?
I started clinic and was prescribed trileptal; which made me sick everytime I withdrew from it and started it back. My doc also told me to start exercising to increase bone density. The 2nd time it happened, about a year after, and it was worse. It was during theday and I was watching television, it was 3:30pm (That's right, everytime I've had a seizure, I checked the time just before it happens; not strange, as I'm constantly checking the time)...
MTS often occurs without know cause and can present as a new epilepsy later in life (although the 20-40s would be more common). Seizure medications such as carbatrol (carbamazapine), trileptal (oxcarbazapine), etc are good choices for this disorder. However, MTS often leads to epilepsy that does not go away with medications alone. If your father has seizures while on good doses of 2-3 medications, then epilepsy surgery may be the best option for him.
O) Discovery was that Trileptal (Epilepsy med) and diuretic Indapamide (Lozol) both lower sodium levels AND here comes the biggest tick off.. ""The following reactions have been reported with clinical usage of indapamide: jaundice (intrahepatic cholestatic jaundice), hepatitis, and abnormal liver function tests. These reactions were reversible with discontinuance of the drug.
The past 2 years I have been addicted to Tramadol...I cannot seem to wean down or stop on my own...Please send me information on ways to make the withdrawal easier...Should I ask the doctor for clonidine or trileptal?
Yes that medication also known as Trileptal is used as an anti-convulsant but also as a mood stabilizer or in a person with schizoaffective disorder such as I have (I did take that medication for a while)as an adjunct to an antipsychotic.
What birth control pills/injections/implants are effective with Trileptal? I just start trileptal two weeks ago, I have always taken birth control and never had a problem but I strongly dislike condoms..... please help.
My daughters psychiatrist recently prescribed Trileptal to hopefully stabilize her mood disorder. I was surprised to read that this medication is used for seizures. Is this medication typically used to treat mood disorders? Approximately when should I notice a change? She has been on it for about 4 days. Thanks for the information.
Depending on the type of seizure disorder you have, there are various ways to reduce the frequency and severity of seizures. Anti-seizure medication (Keppra, Lamictal, Trileptal, etc.) are commonly used. Avoiding seizure triggers, which for some people include bright or flashing light, is helpful. Talk to your doctor about these and other options, and check with the Epilepsy Foundation (epilepsyfoundation.org) for more information.
I withdrew of off the trileptal first and the geodon second. As i started withdrawing off of the trileptal i started to feel numb in my head. It is now about nine months later and the same annoying feeling is still there. My question is if withdrawing from the medication in the way i did was the cause of this numbness. I was on this medication for about six months prior to that with no numbness or bad side effects, just the inability so sit still and focus.
However, as with all antiepileptic drugs, it should be taken regularly or as prescribed by your doctor, since if it is not, and you forgot and withdrew from the drug abruptly, the potential of increased seizure frequency happens. More information about Trileptal can be found in this link: http://www.mims.com/Page.aspx?menuid=mng&brief=false#Contraindications Sometimes, it is also important to note the special triggers that cause unexpected seizures.
Its just not as used much anymore because of the fact that it can interact with antipsychotics (not dangerously, just lower their blood level) and thus in someone who needs both appear to cause psychosis (as it did with me) and of course Trileptal has generally replaced it. That information came directly from my provider so that's been standard thinking for a while but it takes some time for it to be phased in.
Tegretol is one of a variety of medications in potential use when lithium (which is the only medication specifically developed as a mood stabilizer) no longer is effective. This is some information on mood stabilizers in general including Tegretol: http://www.psycheducation.org/depression/meds/moodstabilizers.htm For some people it has an easier to tolerate side effect profile than lithium.
I have partial seizures myself, and have just recently started taking a medication called Trileptal. You may want to ask the Neurology or Epilepsy communities here on MedHelp. They will likely have more information to offer about your troubling symptoms. You should also see a Neurologist. Do you have low blood pressure or other autonomic symptoms?
Two weeks ago Lamictal (50 mg) was added to my cocktail of Trileptal (600 mg) and Celexa (40 mg) due to a recent bought of depression; however, I stopped the lamictal within a week of taking it because it was making me feel very innatentive and foggy. Normally, I get my period every 28 days, however, I still have yet to get it and the month is nearly over. I am currently 9 days late and haven't felt my typical PMS symptoms of sore breasts, etc.
My neuro ordered the typical blood tests for the disorders that mimic MS: lupus, Lyme's, B12, sarcoidosis etc. All have come back negative. So I guess the UBOs in my periventricular and deep white matter, subcortical, as well as the brainstem and cerebellum are a mystery. Today is the day I " up" my dose of Trileptal to get relief from this trigeminal neuralgia. Looks like a groggy weekend is ahead!I just wish I had some closure on what is going on right now.
His neurologist won't even consider the draining procedure, he says there's not enough science to prove any connection between the two. He placed my son on Trileptal, which in my opinion has changed the way my son performs in school, hinders his memory, and acts like an ADHD type of calming medicine. My son had zero behavior problems prior to the medication. My concern is that our doctor is pushing the cyst under the rug.
Student takes Geodan, Trileptal, Resperdal, Prevacid, and Concerta. He is 19 years old. Could this be anxiety related. I surfed the web and could not find any information.
Wellbutrin XL 300mg, Trileptal 300mg, Lexapro 20mg, Ativan .5 prn and Synthroid 50 mg.(hypo-thyroid) I also need a referral a therapist who accepts Medicare. I know that psycho-therapy works together with the medications. Do you know of any out-patient partial programs in the Los Angeles County that accept Medicare/Medical? Curious? When does one know if they are ready to go back to work? Are there any programs that help people like me that are on disability get back into low stress jobs?
I have been living with epilepsy all my life; now my doctors are changing from trileptal to lamictal due to age effects. How important is it to take lamictal with or without food, as I read the information it specifies that "it should be consistently with or without food.
He was diagnosed with partial complex seizures (they told us that he had the worst EEG they had ever seen) and with cortical dysplasia by MRI a few days later. He soon developed allergic reactions to both Dilantin and Trileptal. He has been on Depakote for 4 years and recently we added Keppra in September. He has many behavorial outburst, irritability, and is immature for his age.
I am finishing my week of no medication for my TN after tapering off the Trileptal, and my neuro-opthalmalogist wants to start me on Lyrica. I am very concerned about gaining weight on it (if my insurance company even approves it.) I have been very carefully following WW and have lost 35 pounds since August. The Lyrica site says something like 10-16% of people do gain, so I wonder if board members have been experiencing this.
3rd EEG (24 hour test 4 month later been on various levels of Trileptal)awake=well formed and well sustained anterior-to-posterior gradient w/ an occipital dominant rhythm consisting of 9 hertz alpha frequency which reacted to eye opening and eye closure. Occasional spike and slow wave discharges notd over RIGHT posterior quadrant, maximal over the right occipital region, involving O2, with extensions to T4 and T6.Drowiness= ant.-to-post.
I love to research and found another drug Trileptal that is not processed through the liver and with lesser side effects. So, that starts being introduced this Thursday. Hubby has had more EEGs and CT scans and MRIs and donated one hang of a lot of blood for tests. He has Hep C, genotype 1, Chronic. Sorry but he didn't ask the viral load, although the test was done. I'll find out.
MedHelp Health Answers